# SDR USAA2014013100007

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,025 hours, 34,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK BUTTON CRACKED FOUND WHEN ATTEMPTING TO ROB FOR ACFT.  REPLACED L1 DOOR GUST LOCK BUTTON IAW AMM 52-11-12-000-802A STEP 4 A1-3 & INSTALLED IAW AMM 52-11-12-400-802A STEP 4 A 4-7.  OPERATIONS CHECKED GOOD.
